# SDR 99FDEA00259

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 16R IS CRACKED AROUND RIVET HEAD UPPER CHANNEL BS 500.  REMOVED AND REPLACED DAMAGED SECTION OF STR PER SRM 53-10-3.
